Liang Zaizhong. On Generalization of Stability of the Trivial Solution for the Nonlinear Equation of Order 4 x+ax+bẍ+φ(x, ẋ)+d·x=0[J]. Journal of Beijing University of Technology, 1992, 18(4): 61-65,60.
Citation:
|
Liang Zaizhong. On Generalization of Stability of the Trivial Solution for the Nonlinear Equation of Order 4 x+ax+bẍ+φ(x, ẋ)+d·x=0[J]. Journal of Beijing University of Technology, 1992, 18(4): 61-65,60.
|
Liang Zaizhong. On Generalization of Stability of the Trivial Solution for the Nonlinear Equation of Order 4 x+ax+bẍ+φ(x, ẋ)+d·x=0[J]. Journal of Beijing University of Technology, 1992, 18(4): 61-65,60.
Citation:
|
Liang Zaizhong. On Generalization of Stability of the Trivial Solution for the Nonlinear Equation of Order 4 x+ax+bẍ+φ(x, ẋ)+d·x=0[J]. Journal of Beijing University of Technology, 1992, 18(4): 61-65,60.
|